# SDR AALA202207083965

- Difficulty date: May 30, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 61,340 hours, 35,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2279
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 63,161 hours, 30,985 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT 13WL INOPERATIVE. REPLACED EMERGENCY POWER SUPPLY UNIT 13WL PER AMM 33-51-38.
